# SDR SWIA2024050900008

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 45,438 hours, 29,911 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR WARNING IN FLIGHT (FLIGHT 3174 FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS.
